# SDR SWAA2025120129664

- Difficulty date: October 28, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N7881A
- Make and model: Boeing 737-7CT
- Aircraft serial: 35084
- Aircraft time: 56,447 hours, 30,369 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER NR 6 INSPAR RIB AT STABILIZER STATION 138.70; 3RD VERTICAL STIFFENER IS CRACKED.  PERFORMED REPAIR AT HORIZONTAL STABILIZER NO 6 INSPAR RIB STABILIZER STATION 138.70 3RD VERTICAL STIFFENER IAW SRM 55-10-09-2R-4, REPAIR 4.
